Alert archive / Nevada / Flash Flood Watches in 2012

Flash Flood Watch 2, NWS Elko, NV

August 13, 20124 counties in Nevada

NWS Elko, NV issued this flash flood watch at Aug 13, 2012, 9:27 AM PDT for 4 counties in Nevada. It took effect at Aug 13, 2012, 11:00 AM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 13, 2012, 9:27 AM PDT (16:27 UTC)
In effect from
Aug 13, 2012, 11:00 AM PDT
Expired
Aug 13, 2012, 8:00 PM PDT
In force
9 hr
Issued by
NWS Elko, NV
Flood severity
None

Counties Eureka County, NV, Lander County, NV, Nye County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 164 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 4.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2803 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WGUS65 KLKN 131627
FFALKN

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ELKO NV
927 AM PDT MON AUG 13 2012

...THUNDERSTORMS WITH HEAVY RAIN EXPECTED THIS AFTERNOON AND EVENING...

.A VERY MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN SCATTERED TO
NUMEROUS THUNDERSTORMS ACROSS CENTRAL NEVADA BEGINNING LATE THIS
MORNING AND CONTINUING INTO THE EARLY EVENING. THUNDERSTORMS WILL
BE SLOW MOVING AND MOVE ERRATICALLY...RESULTING IN LOCALLY HEAVY
RAINFALL. BURN SCARS FROM RECENT FIRES WILL BE VERY SUSCEPTIBLE TO
RAPID RUNOFF.

NVZ035-040-041-140030-
/O.NEW.KLKN.FF.A.0002.120813T1800Z-120814T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE CITIES OF...ELY...RUTH...MCGILL...TONOPAH...
ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT
927 AM PDT MON AUG 13 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL NEVADA AND 
  SOUTH CENTRAL NEVADA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL NEVADA...WHITE PINE COUNTY. IN SOUTH CENTRAL NEVADA... 
  NORTHEASTERN NYE COUNTY AND NORTHWESTERN NYE COUNTY. 

* UNTIL 8 PM PDT THIS EVENING

* MONSOON MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
  THUNDERSTORMS. THUNDERSTORMS WILL INTERACT WITH A VERY MOIST
  ATMOSPHERE TO PRODUCE LOCALLY HEAVY RAINFALL. RAINFALL RATES OVER
  ONE INCH PER HOUR ARE POSSIBLE.

* LOCALLY HEAVY RAINFALL CAN FILL STREAMS AND DRY WASHES VERY 
  QUICKLY. STREAMS FLOWING OUT OF MOUNTAINS WILL BE VERY PRONE 
  TO FLASH FLOODING. ROCK AND MUDSLIDES WILL BE POSSIBLE. BURN 
  SCARS FROM RECENT FIRES WILL BE PARTICULARLY SUSCEPTIBLE TO 
  RAPID RUNOFF OR DEBRIS FLOWS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TURNER
2 follow-up statements
022 
WGUS65 KLKN 131923
FFALKN

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ELKO NV
1223 PM PDT MON AUG 13 2012

...THUNDERSTORMS WITH HEAVY RAIN EXPECTED THIS AFTERNOON AND
EVENING...

.A VERY MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN SCATTERED TO
NUMEROUS THUNDERSTORMS ACROSS CENTRAL NEVADA BEGINNING LATE THIS
MORNING AND CONTINUING INTO THE EARLY EVENING. THUNDERSTORMS WILL
BE SLOW MOVING AND MOVE ERRATICALLY...RESULTING IN LOCALLY HEAVY
RAINFALL. BURN SCARS FROM RECENT FIRES WILL BE VERY SUSCEPTIBLE
TO RAPID RUNOFF.

NVZ037-140300-
/O.EXA.KLKN.FF.A.0002.000000T0000Z-120814T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY
1223 PM PDT MON AUG 13 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL 
  NEVADA...INCLUDING THE FOLLOWING AREA...SOUTHERN LANDER COUNTY 
  AND SOUTHERN EUREKA COUNTY. 

* UNTIL 8 PM PDT THIS EVENING

* MONSOON MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS 
  AND THUNDERSTORMS. THUNDERSTORMS WILL INTERACT WITH A VERY 
  MOIST ATMOSPHERE TO PRODUCE LOCALLY HEAVY RAINFALL. RAINFALL 
  RATES OVER ONE INCH PER HOUR ARE POSSIBLE. 

* LOCALLY HEAVY RAINFALL CAN FILL STREAMS AND DRY WASHES VERY 
  QUICKLY. STREAMS FLOWING OUT OF MOUNTAINS WILL BE VERY PRONE 
  TO FLASH FLOODING. ROCK AND MUDSLIDES WILL BE POSSIBLE. BURN 
  SCARS FROM RECENT FIRES WILL BE PARTICULARLY SUSCEPTIBLE TO 
  RAPID RUNOFF OR DEBRIS FLOWS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

NVZ035-040-041-140300-
/O.CON.KLKN.FF.A.0002.000000T0000Z-120814T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE CITIES OF...ELY...RUTH...MCGILL...TONOPAH...
ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT
1223 PM PDT MON AUG 13 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL NEVADA AND SOUTH CENTRAL NEVADA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL NEVADA...WHITE 
  PINE COUNTY. IN SOUTH CENTRAL NEVADA...NORTHEASTERN NYE COUNTY 
  AND NORTHWESTERN NYE COUNTY. 

* UNTIL 8 PM PDT THIS EVENING

* MONSOON MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS 
  AND THUNDERSTORMS. THUNDERSTORMS WILL INTERACT WITH A VERY 
  MOIST ATMOSPHERE TO PRODUCE LOCALLY HEAVY RAINFALL. RAINFALL 
  RATES OVER ONE INCH PER HOUR ARE POSSIBLE. 

* LOCALLY HEAVY RAINFALL CAN FILL STREAMS AND DRY WASHES VERY 
  QUICKLY. STREAMS FLOWING OUT OF MOUNTAINS WILL BE VERY PRONE 
  TO FLASH FLOODING. ROCK AND MUDSLIDES WILL BE POSSIBLE. BURN 
  SCARS FROM RECENT FIRES WILL BE PARTICULARLY SUSCEPTIBLE TO 
  RAPID RUNOFF OR DEBRIS FLOWS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TURNER
695 
WGUS65 KLKN 132115
FFALKN

FLOOD WATCH
NATIONAL WEATHER SERVICE ELKO NV
215 PM PDT MON AUG 13 2012

...THUNDERSTORMS WITH HEAVY RAIN THIS AFTERNOON AND EVENING...

.A VERY MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN SCATTERED TO
NUMEROUS THUNDERSTORMS ACROSS CENTRAL NEVADA BEGINNING LATE THIS
MORNING AND CONTINUING INTO THE EARLY EVENING. THUNDERSTORMS WILL
BE SLOW MOVING AND MOVE ERRATICALLY...RESULTING IN LOCALLY HEAVY
RAINFALL. BURN SCARS FROM RECENT FIRES WILL BE VERY SUSCEPTIBLE
TO RAPID RUNOFF.

NVZ035-037-040-041-140300-
/O.CON.KLKN.FF.A.0002.000000T0000Z-120814T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE CITIES OF...ELY...RUTH...MCGILL...AUSTIN...EUREKA...
DIAMOND VALLEY...TONOPAH...ROUND MOUNTAIN...DUCKWATER...
CURRANT SUMMIT
215 PM PDT MON AUG 13 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA AND 
  SOUTH CENTRAL NEVADA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL NEVADA...WHITE PINE COUNTY. IN NORTH CENTRAL NEVADA... 
  SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY. IN SOUTH 
  CENTRAL NEVADA...NORTHEASTERN NYE COUNTY AND NORTHWESTERN NYE 
  COUNTY. 

* UNTIL 8 PM PDT THIS EVENING

* MONSOON MOISTURE WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
  THUNDERSTORMS. THUNDERSTORMS WILL INTERACT WITH A VERY MOIST
  ATMOSPHERE TO PRODUCE LOCALLY HEAVY RAINFALL. RAINFALL RATES
  OVER ONE INCH PER HOUR ARE EXPECTED.

* LOCALLY HEAVY RAINFALL CAN FILL STREAMS AND DRY WASHES VERY 
  QUICKLY. STREAMS FLOWING OUT OF MOUNTAINS WILL BE VERY PRONE 
  TO FLASH FLOODING. ROCK AND MUDSLIDES WILL BE POSSIBLE. BURN 
  SCARS FROM RECENT FIRES WILL BE PARTICULARLY SUSCEPTIBLE TO 
  RAPID RUNOFF OR DEBRIS FLOWS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TURNER

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood watch went out at Aug 13, 2:44 AM PDT, 6 hours 43 minutes earlier.

Area forecast discussion, Aug 13, 2:44 AM PDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
244 AM PDT MON AUG 13 2012

.SYNOPSIS...MONSOON MOISTURE WILL RESULT IN SCATTERED
THUNDERSTORMS ACROSS MUCH OF THE AREA TODAY. THUNDERSTORM COVERAGE
WILL DECREASE SLOWLY OVER THE NEXT FEW DAYS AS MONSOON MOISTURE
DECREASES ONCE AGAIN. HIGHS WILL REMAIN ABOVE NORMAL.

&&

.SHORT TERM...TODAY THROUGH TUESDAY. RIDGE AXIS REMAINS SITUATED
OVER THE REGION AT PRESENT AND MONSOON MIOSTURE HAS PUSHED
NORTHWARD. GFS GENERATES A LITTLE UPPER LEVEL LOW OVER THE STATE
THIS MORNING...BUT THERE IS LITTLE IF ANY SIGN OF THIS FEATURE ON
WATER VAPOR AND IT IS ALSO ABSENT FROM THE ECMWF...SO TEND TO
THINK THIS IS A BOGUS FEATURE PERHAPS DUE TO CONVECTIVE FEEDBACK.
THUS...WILL KEEP ISOLATED COVERAGE OF SHOWERS FOR THIS MORNING
AND GO TO SCATTERED FOR MOST AREAS THIS AFTERNOON AS HEATING KICKS
IN. PW'S ARE GREATER THAN 3/4 INCH ACROSS MOST OF THE CWA AND LOOK
TO RISE ABOVE 1 INCH IN CENTRAL NEVADA THIS AFTERNOON...SO STORMS
MAY PRODUCE LOCALLY HEAVY RAINFALL. ITS NOT OUT OF THE QUESTION
THAT SOME LOCALIZED FLASH FLOODING MAY OCCUR IF STORMS BECOME
NEARLY STATIONARY AS UPPER LEVEL WINDS IMPLY. THE EXCEPTION TO
ALL THIS IS IN THE NORTHERN FRINGE AND NORTHWESTERN AREAS...WHERE
LOWER PW'S AND SLIGHTLY HIGHER STORM MOTIONS SHOULD RESULT IN LESS
RAINFALL...AND OVERALL THESE AREAS ALSO APPEAR LESS UNSTABLE SO
STORMS SHOULD BE CONSIDERABLY LESS NUMEROUS THAN IN OTHER AREAS.
HIGHS TODAY WILL BE ABOVE NORMAL BUT SHOULD BE MUTED BY CLOUD
COVER AND STORMS...KEEPING THEM BELOW RECORD LEVELS.

ACTIVITY WILL DIMINISH TONIGHT...THEN REFIRE ON TUESDAY. SOME
DIFFERENCES ON TUESDAY COMPARED TO TODAY INCLUDE A LOWERING OF
PW'S ACROSS MOST OF THE CWA AS THE RIDGE AXIS SINKS SOUTH AND
WINDS ALOFT BECOME WEST-NORTHWEST. THIS WILL ALLOW DRIER AIR TO
SINK SOUTH ACROSS THE REGION...LOWERING THUNDERSTORM COVERAGE AND
DECREASING HEAVY RAINFALL THREAT. HIGHS SHOULD AGAIN BE ABOVE
NORMAL BUT NOT NEAR RECORDS. RCM

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY. MORE COMPLICATED
OUTLOOK THAN APPEARS AT FIRST SIGHT. MAIN LONG RANGE MODELS AGREE
ON GENERAL IDEA OF RETROGRADING RIDGE OVER WESTERN CONUS...BUT
WHERE THE RIDGE AXIS WILL LIE MAKES ALL THE DIFFERENCE. EURO MODEL
WANTS TO BRING IT FURTHER WEST AND ORIENT THE AXIS SO THAT EASTERN
PAC AND GULF OF CALI MOISTURE IS SHUNTED OUT TO SEA OR INTO
CALIFORNIA. GFS HAS THE AXIS FURTHER EAST OVER ROUGHLY 4 CORNERS
AND SO ALLOWS MORE OF A QUASI-MONSOONAL FLOW INTO THE GREAT BASIN.
PREVIOUS FORECAST DROPPED POPS FROM THE ONE BEFORE THAT AND THIS
SEEMS LIKE THE RIGHT THING...WHICH PRODUCES A ROUGH COMPROMISE OF
THE TWO MODELS.

THE ISSUE AT THIS WRITING SEEMED TO BE...DRY OR WET STORMS? RAN A
COUPLE DIFFERENT SCRIPTS TO SEE WHAT EACH SCENARIO WOULD LOOK
LIKE. HATED THEM BOTH. THEN RAN A DIFFERENT SCRIPT AND PRODUCED A
MIXED BAG OF DRY AND WET STORMS...IT WAS ALL OVER THE PLACE IN THE
ENTIRETY OF NORTHERN...EASTERN...AND CENTRAL NEVADA WITH NO
APPARENT REASON FOR THE CONFUSION. SO HAVE GONE WITH PREVIOUS IDEA
OF WET STORMS FOR NOW...WITH THE PROVISION THAT SOME WILL ACTUALLY
BE DRY DEPENDING ON THE SPEED OF MOVEMENT AND LOCATION. STORMS
FURTHER WEST ALONG THE WESTERN EDGES OF NORTHERN
NYE...LANDER...ELKO...AND EASTERN HUMBOLDT COUNTIES COULD BE
DRY...BECOMING INCREASINGLY WET AS ONE GOES TOWARD THE UTAH LINE.

OTHER ISSUE IS THAT THE EURO HAS VERY LOW CHANCE FOR CONVECTION
OVERALL WHILE GFS HAS MUCH STRONGER CHANCE EACH AFTERNOON.
AGAIN...WENT WITH COMPROMISE PACKAGE SO THAT SOME CHANCE EXISTS
WEDNESDAY AND THURSDAY...WITH FRIDAY'S BEST CHANCE IN THE
WEST...AND THE WEEKEND LOOKING PRETTY DRY.

STILL ABOVE NORMAL TEMPS FOR THE PERIOD.

&&

.AVIATION...SOME SHOWER-WANNABES IN THE REGION MAINLY BETWEEN TAF
SITES AND OCCASIONALLY AROUND KELY AND KTPH. NO LIGHTNING DETECTED
YET. THIS WILL CHANGE THIS AFTERNOON WITH VCTS AT
KEKO...KWMC...AND KTPH...AND TSRA AT KELY. STORMS WILL NOT BE FAST
MOVERS SO GUSTS SHOULD BE AROUND 40 TO 45 KNOTS NEAR STORMS...BUT
BRIEF HEAVY RAINS COULD OCCUR. FREQUENT LIGHTNING IS LIKELY.
CONVECTION WILL TAPER OFF BY ABOUT 05Z AT KWMC AND KEKO BUT LINGER
UNTIL ABOUT 07Z AT KELY AND KTPH. LOCAL DRAINAGE WINDS THEREAFTER
UNTIL 12Z TUESDAY.

&&

.FIRE WEATHER...MAIN CONCERN IS THUNDERSTORM COVERAGE
TODAY...WHICH APPEARS TO BE THE HIGHEST OF ANY DAY WITH THIS
CURRENT MONSOON PUSH. PW'S WILL BE NEAR OR GREATER THAN 1 INCH
ACROSS CENTRAL NEVADA...DECREASING TO 1/2 INCH NEAR THE
IDAHO/OREGON BORDER. WITH SLOW STORM MOTIONS...THUNDERSTORMS ARE
LIKELY TO PUT DOWN WETTING RAINS AND LIMIT NEW STARTS FROM
LIGHTNING. HOWEVER...LIGHTNING COVERAGE MAY STILL BE QUITE HIGH SO
SOME NEW STARTS APPEAR LIKELY. WINDS OUTSIDE OF STORMS WILL BE
LIGHT AND RH'S WILL BE HIGHER THAN YESTERDAY IN MOST OF THE
DISTRICT.

ON TUESDAY WINDS ALOFT SHIFT TO THE WEST-NORTHWEST AND PW'S START
TO FALL. THERE WAS CONCERN THAT THE NEXT APPROACHING TROUGH MAY
STILL BE ENOUGH TO FIRE A SIGNIFICANT NUMBER OF THUNDERSTORMS AND
POSSIBLY RESULT IN A DRY LIGHTNING RED FLAG DAY...BUT RIGHT NOW
THE TROUGH APPEARS TO LAG SO THE THREAT IS DIMINISHED.
PLUS...STORM MOTION STILL LOOKS QUITE SLOW ON TUESDAY SO EVEN SOME
NORMALLY DRY STORMS MAY PRODUCE SOME WETTING RAINS IN THEIR CORES.
NONETHELESS...WITH CONTINUED LIGHTNING ACTIVITY SOME STARTS WILL
BE POSSIBLE. RH'S WILL DECREASE COMPARED TO TODAY BUT WINDS WILL
REMAIN LIGHT OUTSIDE OF THUNDERSTORMS.

IN THE EXTENDED...THUNDERSTORMS REMAIN POSSIBLE ON ALMOST EVERY
DAY THROUGH THE NEXT 7 SOMEWHERE IN THE DISTRICT...BUT COVERAGE
AND CWR IS UNCERTAIN. NO WIND/LOW RH DAYS ARE EXPECTED HOWEVER.
RCM

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

93/98/98/93

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 12:49 PM PDTFlash Flood WarningLKNEureka3 hr
Aug 13, 1:04 PM PDTSpecial Weather StatementLKN26 min
Aug 13, 1:18 PM PDTSpecial Weather StatementLKN27 min
Aug 13, 1:31 PM PDTSpecial Weather StatementLKN29 min
Aug 13, 2:09 PM PDTAreal Flood AdvisoryLKNEureka4 min
Aug 13, 2:12 PM PDTAreal Flood AdvisoryLKNWhite Pine42 min
Aug 13, 2:52 PM PDTFlash Flood WarningLKNWhite Pine3 hr
Aug 13, 3:02 PM PDTAreal Flood AdvisoryLKNNye97 min
Aug 13, 3:27 PM PDTFlash Flood WarningLKNElko4 hr
Aug 13, 3:54 PM PDTAreal Flood AdvisoryLKNElko3 hr

Nearby

Flash Flood Watches in Nevada, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.